# SDR UALA2012092105350

- Difficulty date: September 20, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N554UA
- Make and model: Boeing 757222
- Aircraft serial: 26644
- Aircraft time: 71,947 hours, 21,462 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT, LEFT FRAME STA 660 DENTED ABOVE STR 24.  DAMAGE REMOVED AND HFEC PERFORMED PER NDT MANUAL 51-00-16.  REPAIR INSTALLED PER ECRA5330 -04326.
